# SDR YENA200560

- Difficulty date: September 2, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 11,679 hours, 4,229 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 3088510101
- Part serial: 2177
- Condition: Odor
- Location: Cabin
- Part time: 1,013 hours, 321 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL/ODOR DETECTED AT ROW 26DEF.  FLIGHT ATTENDANTS VERIFIED LOCATION FROM UNDER SEAT.  INSPECTED ROWS 24, 25, 26 ABC & DEF FOR ELECTRICAL ODOR IAW AMM 24-00-00-810-823 AND INFO NOTICE 2004-T023TR, NO ODORS NOTED.  DEACTIVATED LTV SYS PER MEL 25-22-03.  REF LOG PG 87601 - EU INTERFACE FOR WAU (WIRELESS AIRBORNE UNIT) DISPLAYED WAU POWER BAD ANTENNA STATE OVER CURRENT.  REMOVED AND REPLACED WAU IAW AMM 23-39-00 AND OPERATIONS CHECK OK.  REMOVED SEB AS PRECAUTIONARY.
